# SDR CNMA202108110004

- Difficulty date: July 24, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N486AX
- Make and model: Boeing 767-33A
- Aircraft serial: 30843
- Aircraft time: 68,902 hours, 13,786 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 1821413
- Part serial: 16863
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE CAUTION MESSAGE AT 35,000 FT ~ REMOVED AND REPLACED CENTER HYDRAULIC PRESSURE TRANSMITTER IAW AMM 29-31.   OPS CHECK NORMAL.
